Can my medication inhibit antibody production?
Jul 14, 1998
Dear Doctor Holodniy,
I recently had a possible exposure to HIV. I plan on getting tested at 3 and 6 months. I am currently taking two medications for other disorders: Serzone for major depression, and minocycline for acne. I read that certain drugs could inhibit the body's ability to produce HIV antibodies, thus increasing the 'window period' for testing. Could either of my medications have such an effect?
Thank you, sir, for taking the time to help. It is much appreciated.
Response from Dr. Holodniy
Please submit this question to The Body's Treatment Forum
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Anal Sex Condom Broke Worried I Have HIV
- Fever After Masturbation Worried I Have HIV
- Itchy Rash After Rubbing Penis Sign Of HIV AIDS
- Itchy Red Spots After Sex With Stripper Sign Of HIV AIDS
- Itchy Skin After Rubbing Stripper Sign Of HIV AIDS
- Swollen Lymph Glands After Erotic Massage Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.